# SDR C2XA04IA125

- Difficulty date: September 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 13,740 hours, 11,744 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1462
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 7,638 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IAH- FLIGHT 2225, DURING CRUISE, THE CREW REPORTED A/P FAIL & AUTO TRIM FAIL MESSAGES, WITH PITCH TRIM INDICATIONS BEING ERRATIC, WITH BOTH SYSTEMS STILL FUNCTIONING.  THE CREW ALSO REPORTED CONTROLLABILITY ISSUES ABOVE 240KTS WITH ROLLING 20 DEGREES TO EITHER SIDE, WITH CONTROL RETURNING BELOW 240KTS.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE HORIZONTAL STABILIZER CONTROL UNIT (HSCU) TO BE BAD.  MAINTENANCE REMOVED AND REPLACED THAT HSCU, OPERATIONALLY CHECKED IN ACCORDANCE WITH EMB-145 MM 27-40-01 WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
